Volume 10, Issue 2
Lump Solutions of the Modified Kadomtsev-Petviashvili-I Equation

Xuelin Yong, Yuning Chen, Yehui Huang & Wen-Xiu Ma

East Asian J. Appl. Math., 10 (2020), pp. 420-426.

Published online: 2020-04

Preview Purchase PDF 18 622
Export citation
  • Abstract

The modified Kadomtsev-Petviashvili-I equation is studied by the Hirota bilinear method. Certain lump solutions of this equation are found via the ansatz technique.Rational solutions presented include plane bounded lumps, which do not decay in all directions in the space.

  • Keywords

Lump, symbolic computation, Hirota bilinear method.

  • AMS Subject Headings

35Q51, 35Q53, 37K40

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address

yongxuelin@126. om (Xuelin Yong)

ncepumath@sohu. com (Yuning Chen)

yhhuang@n epu.edu. cn (Yehui Huang)

mawx@as.usf.edu (Wen-Xiu Ma)

  • BibTex
  • RIS
  • TXT
@Article{EAJAM-10-420, author = {Yong , Xuelin and Chen , Yuning and Huang , Yehui and Ma , Wen-Xiu }, title = {Lump Solutions of the Modified Kadomtsev-Petviashvili-I Equation}, journal = {East Asian Journal on Applied Mathematics}, year = {2020}, volume = {10}, number = {2}, pages = {420--426}, abstract = {

The modified Kadomtsev-Petviashvili-I equation is studied by the Hirota bilinear method. Certain lump solutions of this equation are found via the ansatz technique.Rational solutions presented include plane bounded lumps, which do not decay in all directions in the space.

}, issn = {2079-7370}, doi = {https://doi.org/ 10.4208/eajam.010819.241019 }, url = {http://global-sci.org/intro/article_detail/eajam/16134.html} }
TY - JOUR T1 - Lump Solutions of the Modified Kadomtsev-Petviashvili-I Equation AU - Yong , Xuelin AU - Chen , Yuning AU - Huang , Yehui AU - Ma , Wen-Xiu JO - East Asian Journal on Applied Mathematics VL - 2 SP - 420 EP - 426 PY - 2020 DA - 2020/04 SN - 10 DO - http://dor.org/ 10.4208/eajam.010819.241019 UR - https://global-sci.org/intro/article_detail/eajam/16134.html KW - Lump, symbolic computation, Hirota bilinear method. AB -

The modified Kadomtsev-Petviashvili-I equation is studied by the Hirota bilinear method. Certain lump solutions of this equation are found via the ansatz technique.Rational solutions presented include plane bounded lumps, which do not decay in all directions in the space.

Xuelin Yong, Yuning Chen, Yehui Huang & Wen-Xiu Ma. (2020). Lump Solutions of the Modified Kadomtsev-Petviashvili-I Equation. East Asian Journal on Applied Mathematics. 10 (2). 420-426. doi: 10.4208/eajam.010819.241019
Copy to clipboard
The citation has been copied to your clipboard